N. Amenta, Helly theorems and generalized linear programming, Proceedings of the ninth annual symposium on Computational geometry , SCG '93, 1993.
DOI : 10.1145/160985.161000

N. Amenta, Helly-type theorems and Generalized Linear Programming, Discrete & Computational Geometry, vol.4, issue.no. 1, 1994.
DOI : 10.1007/BF02574379

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

I. Barany, M. Katchalski, and J. Pach, Quantitative Helly-Type Theorems, Proceedings of the, pp.109-114, 1982.
DOI : 10.2307/2044407

I. Barany, M. Katchalski, and J. Pach, Helly's Theorem with Volumes, The American Mathematical Monthly, vol.91, issue.6, pp.362-365, 1984.
DOI : 10.2307/2322144

H. Bronnimann and M. T. Goodrich, Almost optimal set covers in finite VC-dimension, Discrete & Computational Geometry, vol.16, issue.2, pp.463-479, 1995.
DOI : 10.1007/BF02570718

K. L. Clarkson and K. Varadarajan, Improved Approximation Algorithms for Geometric Set Cover, Discrete & Computational Geometry, vol.37, issue.1, pp.43-58, 2007.
DOI : 10.1007/s00454-006-1273-8

URL : http://arxiv.org/abs/cs/0501045

M. F. Cohen and J. R. Wallace, Radiosity and Realistic Image Synthesis, 1993.

L. Danzer, B. Grünbaum, and V. Klee, Helly???s theorem and its relatives, Convexity, Proc. of Symposia in Pure Math, pp.101-180, 1963.
DOI : 10.1090/pspum/007/0157289

J. Eckhoff, Helly, Radon, and Carath??odory Type Theorems, Handbook of Convex Geometry, pp.389-448, 1993.
DOI : 10.1016/B978-0-444-89596-7.50017-1

U. Feige, A threshold of ln n for approximating set cover, Journal of the ACM, vol.45, issue.4, pp.634-652, 1998.
DOI : 10.1145/285055.285059

B. Gärtner and E. Welzl, Linear programming ??? Randomization and abstract frameworks, 13th Annual Symposium on Theoretical Aspects of Computer Science, pp.669-687, 1996.
DOI : 10.1007/3-540-60922-9_54

R. Karp, Reducibility among combinatorial problems, Complexity of Computer Computations, Proc. Sympos, pp.85-103, 1972.
DOI : 10.1007/978-3-540-68279-0_8

C. Lund and M. Yannakakis, On the hardness of approximating minimization problems, Journal of the ACM, vol.41, issue.5, pp.960-981, 1994.
DOI : 10.1145/185675.306789

M. Golin, How many maxima can there be? Computational Geometry: Theory and Applications, pp.335-353, 1993.
DOI : 10.1016/0925-7721(93)90014-w

URL : http://doi.org/10.1016/0925-7721(93)90014-w

J. Pach and M. Sharir, Combinatorial Geometry with Algorithmic Applications ? The Alcala Lectures, Alcala (Spain), 2006.

M. Pellegrini, Monte Carlo approximation of form factors with error bounded a priori, Symposium on Computational Geometry, pp.287-296, 1995.

S. Arya, T. Malamatos, and D. M. Mount, The effect of corners on the complexity of approximate range searching, Symposium on Computational Geometry, pp.11-20, 2006.

L. A. Santalo, Integral Geometry and Geometric Probability, 2004.
DOI : 10.1017/cbo9780511617331

M. Sharir and E. Welzl, A combinatorial bound for linear programming and related problems, STACS '92: Proceedings of the 9th Annual Symposium on Theoretical Aspects of Computer Science, pp.569-579, 1992.
DOI : 10.1007/3-540-55210-3_213

F. Sillion and C. Puech, Radiosity and Global Illumination, 1994.
URL : https://hal.archives-ouvertes.fr/inria-00509999

R. Wenger, Helly-Type Theorems and Geometric Transversals, Handbook of Discrete & Computational Geometry, pp.73-96, 2004.
DOI : 10.1201/9781420035315.ch4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=